Article: New parasitic Hymenoptera of the subfamily Anteoninae from the Americas
Add this to your Mendeley library Report an error

Title

New parasitic Hymenoptera of the subfamily Anteoninae from the Americas

Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

72

Series / Issue

Issue: 2704

Pages

1--16

Contributed by

BioStor

Title

New parasitic Hymenoptera of the subfamily Anteoninae from the Americas

Genre

Article

Date of Publication

1927

Original Publication

Proceedings of the United States National Museum.

Volume

72

Series / Issue

Issue: 2704

Pages

1--16

Contributed by

BioStor

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 95705
ISSN: 0096-3801

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>New parasitic Hymenoptera of the subfamily Anteoninae from the Americas</title>
</titleInfo>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">72</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>72</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>16</end>
</extent>
<date>1927</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/41024</identifier>
<accessCondition type="useAndReproduction">Public domain. The BHL considers that this work is no longer under copyright protection.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart41024,
title = {New parasitic Hymenoptera of the subfamily Anteoninae from the Americas},
journal = {Proceedings of the United States National Museum.},
volume = {72},
copyright = {Public domain. The BHL considers that this work is no longer under copyright protection.},
url = {https://www.biodiversitylibrary.org/part/41024},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {},
year = {1927},
pages = {1--16},
}

Download RIS citation

TY - JOUR
TI - New parasitic Hymenoptera of the subfamily Anteoninae from the Americas
T2 - Proceedings of the United States National Museum.
VL - 72
IS - 2704
UR - https://www.biodiversitylibrary.org/part/41024
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1927
SP - 1
EP - 16
SN - 0096-3801
ER -